# SDR HEEA0010521

- Difficulty date: July 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N57416
- Make and model: Bell 407
- Aircraft serial: 53070
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disk Coupling
- Part number: 406040340101
- Condition: Cracked
- Location: T/R Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISC RING ASSEMBLY CRACKED IN TWO PLACES ON AFT SIDE BETWEEN HOLES OF #1 SEGMENT OF TAIL ROTOR DRIVE SHAFT.
